# SDR 2006UALA01151

- Difficulty date: June 12, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 38,775 hours, 24,365 cycles
- Engine: Ge CFM56*
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STAB ATTACH FITTINGS, AFT PRIMARY FITTINGS, RT AFT, RT FWD, LT AFT FITTING DRAG ANGLES CORRODED.
